It is currently Sep 23, 2017 11:06 pm


soft psych drug

soft psych drug

Postby abused » Jun 14, 2015 2:42 pm

hi right now i am having a haldol depot injection but my psychiatrist wants to help taper me down , could somebody suggest a very soft and benign (the softest possible) psych drug so I could suggest it to him so that he prescribes it to me , thanks
abused
 
Posts: 35
Joined: May 13, 2015 6:17 pm

Re: soft psych drug

Postby Nousagi » Jun 14, 2015 8:24 pm

What do you mean by "soft," exactly? And what condition are you being medicated for?

It seems to me that psychiatric drug effects vary wildly by person.
Nousagi
 
Posts: 15
Joined: Jun 09, 2015 2:01 am

Re: soft psych drug

Postby abused » Jun 14, 2015 9:24 pm

hi nousagi ,my father who forces me to take the medication wants to exagerate the diagnostic but my psychologist that has been seeing me for thelast 4 months says it is anxiety caused by the medication itself , that is the haldol that I get injected. By soft I mean that it doesnt cause me unpleasant side effects like anxiety, nervous tension, depression, weight gain, difficulty to cocentrate, dry mouth, head ache , eye ache, chest pain etc ,like the haldol does. I want to suggest to my psychiatrist a medication or medications that is not strong or potent and that doesnt cause such terrible side effects as the haldol I am taking now.
Thank you.
abused
 
Posts: 35
Joined: May 13, 2015 6:17 pm

Re: soft psych drug

Postby _ » Jun 14, 2015 9:34 pm

Hey abused. I'm also forced to take an injectable antipsychotic. Mine is called invega sustenna. I think it's actually one of the better ones though. Maybe they could switch you to that...
_
 
Posts: 2619
Joined: Aug 23, 2012 7:18 am

Re: soft psych drug

Postby abused » Jun 14, 2015 9:49 pm

what does the psychiatrist say you have? every how much time do you have to be injected? I think in tablets you can find less potent medication than injectable antipsychotics? My psychiatrist is nice and he wants to help me start to taper off my meds. With my psychologist we are starting to do cognitive behavioral therapy and they want to help me because the medication gives me very strong anxiety and and depression all day long and it is ruining my health.
abused
 
Posts: 35
Joined: May 13, 2015 6:17 pm


Return to Reducing and Going Off Medications Safely

Who is online

Users browsing this forum: No registered users and 1 guest